# SDR 05FDEA04029

- Difficulty date: November 30, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 45,039 hours, 6,353 cycles
- Engine: Pwa PW4460
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N1460: FORWARD CARGO - STA 1079 LONGERON 27R FOUND WITH EXISTING REPAIR.   REPAIR PREVIOUSLY ACCOMPLISHED IN ACCORDANCE WITH MD11 SERVICE BULLETIN 53-042 R02. REPAIR CLASSIFIED AS  MAJOR PER GMM 6-2-100. THIS IS NOT A REPORTABLE ISSUE. NO DEFECT OR MALFUNCTION.
